Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 33 (1), 59-61
eCollection

Nivolumab-induced Immune-Mediated Neurotoxicity in Hodgkin Lymphoma

Affiliations
Case Reports

Nivolumab-induced Immune-Mediated Neurotoxicity in Hodgkin Lymphoma

James Lopez et al. Proc (Bayl Univ Med Cent).

Abstract

Nivolumab, a monoclonal antibody against programmed cell death-1 used to treat multiple cancers, has fewer side effects than traditional chemotherapy but has displayed a propensity to cause a host of immune-related adverse events. We describe a case of nivolumab immune-mediated neurotoxicity in a 42-year-old Hispanic man with relapsed Hodgkin lymphoma who presented with unilateral facial droop, dysarthria, and dysphagia 1 week after receiving nivolumab. His symptoms rapidly improved with steroids, intravenous immunoglobulin, and infliximab.

Keywords: Hodgkin lymphoma; immune-mediated adverse reaction; neurotoxicity; nivolumab.

Figures

Figure 1.
Figure 1.
Sagittal MRI images. (a) Precontrast T1 non-fat-saturated image demonstrates the hypointense lumbar spinal cord and sacral nerve roots (white arrows). (b, c) Postcontrast T1 fat-saturated image demonstrates subtle enhancement (black arrows) of the spinal cord and sacral nerve roots.
Figure 2.
Figure 2.
Axial MRI images. (a) Precontrast T1 non-fat-saturated image demonstrates the hypointense sacral nerve roots (white arrows). (b) Postcontrast T1 fat-saturated image demonstrates subtle enhancement (black arrows) of the sacral nerve roots and denervation-related abnormal muscle enhancement in the paraspinal/back muscles (white arrows).
Figure 3.
Figure 3.
Sagittal postcontrast T1 non-fat-saturated MRI image demonstrates subtle enhancement (white arrows) of the medulla and cervical spinal cord.

Similar articles

See all similar articles

Publication types

LinkOut - more resources

Feedback